# SDR 95ZZZW622

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1012
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Part number: 1642862103
- Condition: Cracked
- Location: Ws 228-423
- Part time: 38,155 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING REAR SPAR AND WEB UPPER CAP REPLACEMENT IWS 228-423.  REPAIR CARRIED OUT BY DELTA AIRLINES IAW ERA 280196-14AD REV B DATED 3-29-94.  REFERENCED BY FAA FORM 8110-3 DATED 3-31-95.  (W)
